Alert archive / Delaware / Areal Flood Warnings in 2018
Areal Flood Warning 32, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 9, 2018, 5:44 PM EDT for Sussex County, Delaware. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2018, 5:44 PM EDT (21:44 UTC)
- Expired
- Jun 9, 2018, 9:45 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 37 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 6:00 PM EDT | FLOOD | 3 Sse Georgetown, DE | KRUGER RD IS CLOSED BETWEEN BREASURE RD AND RT 113 DUE TO FLOODING. |
| Jun 9, 6:10 PM EDT | HEAVY RAIN 4.43 | Dagsboro, DE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 733 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
682
WGUS41 KPHI 092144
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
544 PM EDT SAT JUN 9 2018
DEC005-100145-
/O.NEW.KPHI.FA.W.0032.180609T2144Z-180610T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex DE-
544 PM EDT SAT JUN 9 2018
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for Urban Areas and Small Streams in...
Southeastern Sussex County in southern Delaware...
* Until 945 PM EDT.
* At 540 PM EDT, local law enforcement reported flooding in
Dagsboro, Seaford, Bethany Beach and Fenwick Island due to heavy
rain that fell this afternoon. Three to five inches of rain have
fallen.
* Some locations that could experience flooding include...
Millsboro, Selbyville, Dagsboro, Millville, Gumboro, Long Neck,
Ocean View, Frankford and South Bethany.
Another round of thunderstorms are approaching the area from the
north. Additional rainfall amounts of up to one are possible in the
warned area through 8 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, farmland, and other low lying spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 3846 7545 3865 7544 3866 7519 3857 7504
3846 7504 3845 7505
$$
JRK1 follow-up statement
122
WGUS81 KPHI 100140
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
940 PM EDT SAT JUN 9 2018
DEC005-100149-
/O.EXP.KPHI.FA.W.0032.000000T0000Z-180610T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex DE-
940 PM EDT SAT JUN 9 2018
...THE FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS WILL EXPIRE AT
945 PM EDT FOR SOUTHEASTERN SUSSEX COUNTY...
The heavy rain has ended and flood waters have receded, no longer
posing a threat to life or property. Please continue to heed any road
closures.
LAT...LON 3846 7545 3865 7544 3866 7519 3857 7504
3846 7504 3845 7505
$$
JRKWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 9, 4:25 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jun 9, 4:25 PM EDT, 1 hour 19 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 425 PM EDT Sat Jun 9 2018 .SYNOPSIS... A stalled boundary will remain across part of the area through the weekend. Several waves of low pressure will track along the boundary through Monday. High pressure over eastern Canada will build southward into the Mid Atlantic states on Monday, moving offshore Monday night into Tuesday. A cold front will cross the region on Wednesday. High pressure will return for Thursday. Another low pressure system will affect the region towards the end of the work week. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Our region remains on the southwestern periphery of an upper-level trough which is centered near the Canadian Maritimes. There are several short waves traversing the flow. The forcing however over our area is weak this afternoon, with the convection mostly driven by heating, boundary interaction, cold pool development and weak convergence. A secondary front is forecast to drop south- southeastward into our area through tonight. The ongoing convection across our southern zones is expected to weaken and mostly dissipate through early this evening as cold pools allow for the cores to rain themselves out. In addition, forcing is weak and thus the convection should be primarily diurnally driven. The convection is embedded in weaker flow and therefore training and backbuilding has been common. The convection is tending to be more pulse driven given low shear, thus locally strong to damaging wind gusts and some hail may occur into early this evening with the stronger cores. The precipitable water values are near 1.8 inches and the convection is very efficient rainfall producers. This combined with slow storm motions, cell mergers and backbuilding has resulted in some flash flooding. The GOES-East visible satellite imagery this afternoon shows an MCV moving across northern Indiana. A weaker perturbation looks to be in eastern Ohio and western Pennsylvania, and this feature may allow for some showers/thunder overnight especially for the western and southern areas. There is low confidence in the shower/thunder threat after early this evening given timing and forcing uncertainty pertaining to the short waves and any weak embedded MCV. The airmass will remain humid south of a surface front through tonight, and this may result in some low clouds developing especially across southern New Jersey and Delmarva where convection occurred this afternoon. In addition, local fog should develop especially in these same areas. Low temperatures are mostly a multi- model/continuity blend. The hourly temperature, dew point and wind grids are a blend of continuity and guidance, including some high- res models to hopefully help with local/convective effects. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... Our sensible weather may end up being complex during Sunday. As we look aloft, a trough is forecast to amplify some across the Northeast and northern Mid-Atlantic region through the day. This will allow continued short wave energy to traverse the region. A frontal zone should be stalled somewhere across our southern zones and this may yet again result in some showers and thunderstorms. The instability should be less given a northeasterly low-level flow that is forecast. The complicating factor involves MCV's that were generated from convection well to our west. The model guidance looks to be focusing on one main short wave that arrives around midday. Looking at the guidance and tracing back this short wave, it looks to be tied to the current MCV in northern Indiana. It is during this time frame where a more organized area of showers and thunder arrives from the west, with the better chance of convection farther south closer to better instability. The northern extent of this may be overdone given more stable air and also drier air. The timing is a little less certain and therefore our PoP forecast is as well. The precipitable water values are forecast to be 1.50-1.75 inches (lower across the far northern areas), therefore locally heavy rain could result in localized flooding although convection should not be as robust as what occurred today (Saturday). Overall, lots of clouds are expected to be around and with more of a northeast wind north of the surface front it will be cooler across the region. High temperatures are a blend of continuity and guidance which resulted in cooler numbers. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Unsettled weather continues into the start of the new week, and the primary focus will be over the Delmarva. A stationary boundary remains along the Mid-Atlantic into the new week. For Sunday night, PWATs will increase to 1.75-2.0" across eastern Maryland, Delaware, and southern New Jersey due to persistent onshore flow. ML MUCAPEs will range from 500-1000 J/kg across the Delmarva, so a few embedded thunderstorms are possible. Heavy rain is becoming likely, and this could lead to flash flooding across the Delmarva and southern New Jersey. Rain tapers off Monday morning as the low moves offshore. During the day Monday, high pressure over eastern Canada builds south into the Northeast, and then moves into the Gulf of Maine late in the day and Monday evening. Conditions gradually dry out from north to south, but some additional showers are possible across the Delmarva. High pressure moves out to sea on Tuesday, and then another area of low pressure slides along the stationary boundary, possibly bringing more showers with it. A cold front approaches Tuesday night and moves through the region Wednesday, continuing the chance for showers and thunderstorms across the area. Conditions may dry out for Thursday as weak high pressure builds in from the south, but another area of low pressure may affect the region late in the week. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Rest of this afternoon...VFR, except IFR at times at ACY and MIV due to showers and thunderstorms. The showers and thunderstorms are anticipated to remain south of PHL. A rain cooled boundary shifting inland may enhance a southeast wind for a time at PHL, PNE to TTN late this afternoon. Northeast to southeast winds 5-8 knots. Tonight...MVFR/IFR conditions possible early at MIV and ACY due to showers and thunderstorms in the vicinity, otherwise VFR through at least this evening. MVFR ceilings and/or visibilities may develop overnight especially from near PHL on southward. Winds becoming east and northeast at 5 knots or less. Low confidence with the timing and extent of the MVFR or lower conditions overnight. Sunday...Areas of MVFR/IFR conditions may linger at ILG, MIV and ACY for much of the day, otherwise mostly VFR. Some showers and possible thunderstorms may occur from about RDG to PHL to ACY southward especially by late afternoon. Northeast winds near 10 knots. OUTLOOK... Sunday night...Showers and thunderstorm possible at KILG/KMIV/KACY, with just showers possible elsewhere dropping conditions down to MVFR/IFR overnight. Monday...MVFR/IFR possible early but then improvement to VFR expected. Lower conditions may linger at KILG, KMIV, and KACY through late Monday morning. Easterly winds around 8 to 12 knots. Tuesday...Mainly VFR conditions expected. East to southeast winds around 5 to 10 knots. Wednesday...Mainly VFR conditions expected. Showers and thunderstorms possible. West winds around 5 to 10 knots. Thursday...Mainly VFR conditions expected. Showers and thunderstorms possible, mainly during the afternoon and evening. Westerly winds around 5 to 10 knots. && .MARINE... The conditions should remain below Small Craft Advisory criteria through Sunday. A frontal boundary stalled in the area should settle south a bit then another front arrives later tonight into Sunday. This will result in any southerly winds becoming northeast, especially during Sunday when some increase is expected from north to south. Some showers and thunderstorms into this evening mainly from Atlantic City southward will produce locally gusty winds. OUTLOOK... Sunday night...Sub-Small Craft Advisory conditions are expected through Sunday night. Seas will start to rise, especially across the southern ocean waters late Sunday night. Monday through Tuesday morning...Small Craft Advisory conditions expected. Seas will rise through early Monday and exceed 5 feet, mainly from southern Ocean County down to the Delaware coast. The pressure gradient tightens up and winds will start to gust between 25 to 30 knots through Monday evening before starting to subside. Winds are may exceed 25 knots on the lower Delaware Bay on Monday. Seas will subside and fall below 5 feet early Tuesday morning. Tuesday morning through Thursday...Sub-Small Craft Advisory conditions are expected. RIP CURRENTS... A low risk of rip currents continues into this evening as seas are 2-3 feet with a period of 4 to 8 seconds. For Sunday, the rip current risk may increase to moderate as northeasterly flow, seas and wave period increase some. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Meola Near Term...Gorse Short Term...Gorse Long Term...Meola/MPS Aviation...Gorse/Meola Marine...Gorse/Meola
Hazardous weather outlook, Jun 9, 4:04 PM EDT, 1 hour 40 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 404 PM EDT Sat Jun 9 2018 NJZ001-007>010-012>015-017>020-026-027-PAZ054-055-060>062-070-071- 101>106-102015- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Gloucester-Camden-Northwestern Burlington- Ocean-Coastal Ocean-Southeastern Burlington-Carbon-Monroe-Berks- Lehigh-Northampton-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 404 PM EDT Sat Jun 9 2018 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>025-102015- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Salem-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic- 404 PM EDT Sat Jun 9 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms will continue through this evening producing very heavy rainfall, leading to flash flooding in some areas. Additionally, there is the potential for isolated severe storms to produce locally damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Showers and scattered thunderstorms are expected late Sunday and Sunday night. Rain will be heavy at times, and could lead to additional urban, small stream, and poor drainage flooding. Localized flash flooding is also possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-102015- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 404 PM EDT Sat Jun 9 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jun 9, 4:23 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 PM EDT SAT JUN 09 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD SEAFORD 38.65N 75.62W
06/09/2018 SUSSEX DE 911 CALL CENTER
911 CENTER REPORTS SEVERALS CARS FLOODED IN WATER AND
IMPASSABLE ROADS DUE TO FLOODING IN AND AROUND TOWN
WITHIN THE LAST 1-2 HOURS
0245 PM FLASH FLOOD BETHANY BEACH 38.54N 75.07W
06/09/2018 SUSSEX DE 911 CALL CENTER
911 CENTER REPORTS NUMEROUS STREETS FLOODED AND
VEHICLES IN WATER WITHIN THE LAST 2 HOURS
0249 PM FLASH FLOOD MILLVILLE 39.39N 75.06W
06/09/2018 CUMBERLAND NJ TRAINED SPOTTER
SEVERE ROAD FLOODING REPORTED
0253 PM FLASH FLOOD FENWICK ISLAND 38.46N 75.05W
06/09/2018 SUSSEX DE DEPT OF HIGHWAYS
DELDOT REPORTS ALL LANES OF ROUTE 1 CLOSED AT ROUTE 54
DUE TO FLOODING
0300 PM FLASH FLOOD BRIDGETON 39.43N 75.23W
06/09/2018 CUMBERLAND NJ 911 CALL CENTER
911 CENTER REPORTS SEVERAL FLOODED STREETS IN DOWNTOWN
ALONG WITH VEHICLES IN WATER WITHIN THE LAST HOUR
0300 PM FLASH FLOOD 1 WSW MILLVILLE 39.38N 75.08W
06/09/2018 CUMBERLAND NJ 911 CALL CENTER
911 CENTER REPORTS SEVERAL FLOODED ROADS IN MILLVILLE
AS WELL AS VEHICLES IN WATER WITHIN THE LAST HOUR
&&
EVENT NUMBER PHI1800943 PHI1800944 PHI1800938 PHI1800939 PHI1800941
PHI1800942
StaarmannSpecial weather statement, Jun 9, 4:24 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
424 PM EDT SAT JUN 9 2018
DEZ002-MDZ012-015-020-092115-
Kent-Queen Anne's-Kent-Caroline-
424 PM EDT SAT JUN 9 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KENT...NORTHEASTERN
QUEEN ANNE'S...NORTHEASTERN CAROLINE AND NORTHERN KENT COUNTIES...
At 424 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Dover Speedway to Kennedyville. Movement
was southeast at 20 mph.
Winds up to 40 mph and pea size hail are possible with these storms.
Locations impacted include...
Dover, Smyrna, Milford, Chestertown, Harrington, Camden, Clayton,
Greensboro, Cheswold, Church Hill, Millington, Sudlersville, Bowers,
Goldsboro, Woodside, Viola, Hartly, Old Town, Hazlettville and
Morgnec.
Torrential rainfall is occurring with this storm. A Flash Flood
Warning is already in effect for this area. Do not drive your
vehicle through flooded roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3929 7617 3932 7618 3934 7616 3933 7614
3935 7613 3929 7576 3931 7543 3921 7540
3907 7541 3901 7533 3896 7531 3896 7539
3893 7540 3887 7557 3902 7595 3910 7609
3928 7620
TIME...MOT...LOC 2024Z 321DEG 17KT 3917 7555 3930 7598
JRKLocal storm report, Jun 9, 4:37 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
437 PM EDT SAT JUN 09 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG WOODED ACRES 38.62N 75.55W
06/09/2018 SUSSEX DE TRAINED SPOTTER
SPOTTER REPORTS LARGE TREE LIMBS DOWN
&&
EVENT NUMBER PHI1800945
STAARMANNLocal storm report, Jun 9, 5:22 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
522 PM EDT SAT JUN 09 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HEAVY RAIN 1 SSE CARMEL 39.42N 75.11W
06/09/2018 M3.98 INCH CUMBERLAND NJ MESONET
3-HR RAINFALL. JUST UNDER 3.5 INCHES FELL IN 90 MINUTES
ENDING AT 4 PM.
&&
EVENT NUMBER PHI1800946
JRKLocal storm report, Jun 9, 5:24 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
524 PM EDT SAT JUN 09 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HEAVY RAIN GOULDTOWN 39.43N 75.19W
06/09/2018 M4.48 INCH CUMBERLAND NJ COCORAHS
4.48 INCHES OF RAIN RECORDED IN FAIRFIELD TOWNSHIP.
&&
EVENT NUMBER PHI1800947
MEOLASpecial weather statement, Jun 9, 5:31 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
531 PM EDT SAT JUN 9 2018
DEZ002>004-MDZ019-020-092215-
Inland Sussex-Kent-Delaware Beaches-Talbot-Caroline-
531 PM EDT SAT JUN 9 2018
...A LINE OF THUNDERSTORMS WITH TORRENTIAL DOWNPOURS WILL AFFECT
CENTRAL SUSSEX... SOUTHERN KENT...NORTHEASTERN TALBOT AND CAROLINE
COUNTIES...
At 530 PM EDT, radar indicated thunderstorms were located along a
line extending from near Big Stone Beach to near Milford to Ridgely.
Movement was southeast at 15 mph.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Locations impacted include...
Georgetown, Milford, Denton, Harrington, Lewes, Federalsburg, Milton,
Bridgeville, Greensboro, Oakland, Ridgely, Preston, Ellendale, Queen
Anne, Henlopen Acres, Smithville, Cape Henlopen State Park, Jumptown,
Agner and Andrewsville.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3871 7584 3868 7593 3894 7608 3892 7595
3900 7592 3900 7533 3891 7531 3880 7518
3879 7510 3880 7509 3869 7508 3869 7513
3867 7513 3867 7574
TIME...MOT...LOC 2130Z 313DEG 12KT 3894 7532 3889 7549 3894 7591
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 12:51 PM EDT | Special Weather Statement | PHI | Sussex | 24 min |
| Jun 9, 1:04 PM EDT | Special Weather Statement | PHI | Kent | 56 min |
| Jun 9, 1:21 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 39 min |
| Jun 9, 1:25 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jun 9, 1:35 PM EDT | Areal Flood Advisory | PHI | Kent | 71 min |
| Jun 9, 1:35 PM EDT | Special Weather Statement | PHI | Sussex | 25 min |
| Jun 9, 2:00 PM EDT | Special Weather Statement | PHI | Sussex | 30 min |
| Jun 9, 2:24 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 51 min |
| Jun 9, 2:42 PM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 58 min |
| Jun 9, 2:48 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 42 min |
| Jun 9, 2:53 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jun 9, 3:06 PM EDT | Special Weather Statement | PHI | New Castle | 24 min |
| Jun 9, 3:26 PM EDT | Special Weather Statement | PHI | Sussex | 34 min |
| Jun 9, 3:45 PM EDT | Special Weather Statement | PHI | Kent | 45 min |
| Jun 9, 3:47 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 3 hr |
| Jun 9, 3:53 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 37 min |
| Jun 9, 4:06 PM EDT | Special Weather Statement | PHI | Sussex | 39 min |
| Jun 9, 4:15 PM EDT | Flash Flood Warning | PHI | Sussex | 3 hr |
| Jun 9, 4:20 PM EDT | Flash Flood Warning | PHI | Kent | 3 hr |
| Jun 9, 4:24 PM EDT | Special Weather Statement | PHI | Kent | 51 min |
| Jun 9, 5:31 PM EDT | Special Weather Statement | PHI | Sussex | 44 min |
| Jun 9, 6:44 PM EDT | Areal Flood Warning | PHI | Sussex | 3 hr |
Nearby
Areal Flood Warnings in Delaware, 2018Every areal flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.